# SDR AALA2020060549001

- Difficulty date: June 3, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 21,288 hours, 8,241 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire Harness
- Part number: ESC10SE61203S60
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - CHAFING WIRE (CONNECTOR 4012VCA) HARNESS, NR 2 ENGINE FAN CASE, FORWARD UPPER POSITION.  REPAIRED WIRING, AND PROPERLY ROUTED HARNESS IN NR 2 ENGINE FAN CASE FORWARD UPPER POSITION PER AMM TASK 70-71-22-0001-13.
